RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Int. Math. Res. Not. IMRN, 2012, Volume 2012, Issue 21, Pages 4797–4829 (Mi imrn9)  

Cesàro convergence of spherical averages for measure-preserving actions of Markov semigroups and groups

A. I. Bufetovabcde, M. Khristoforovf, A. Klimenkoca

a Higher School of Economics, Myasnitskaya St. 20, 101000 Moscow, Russia
b Independent University of Moscow, B. Vlas'evsky per. 11, 119002 Moscow, Russia
c Steklov Mathematical Institute, Gubkina St. 8, 119991 Moscow, Russia
d Department of Mathematics, Rice University, 6100 Main St., Houston, TX 77005, USA
e Institute for Information Transmission Problems, B. Karetny per. 19, 127994 Moscow, Russia
f Chebyshev Laboratory, 29, Linija No. 14, Department of Mathematics and Mechanics, Saint-Petersburg State University, 199178 Saint-Petersburg, Russia

Funding Agency Grant Number
Alfred P. Sloan Foundation
Ministry of Education and Science of the Russian Federation MK-4893.2010.1
2.1.1/5328
11.G34.31.0026
NSh-8508.2010.1
Russian Academy of Sciences - Federal Agency for Scientific Organizations
Rice University
National Science Foundation DMS 0604386
Russian Foundation for Basic Research 11-01-00654
10-01-93115
08-01-00342
A.B. is an Alfred P. Sloan Research Fellow. He is supported in part by grant MK-4893.2010.1 of the President of the Russian Federation, by the Programme on Mathematical Control Theory of the Presidium of the Russian Academy of Sciences, by the Programme 2.1.1/5328 of the Russian Ministry of Education and Research, by the Edgar Odell Lovett Fund at Rice University, by the NSF under grant DMS 0604386, by the RFBR grant 11-01-00654 and by the RFBR-CNRS grant 10-01-93115. M. K. is supported in part by the Chebyshev Laboratory (Department of Mathematics and Mechanics, Saint-Petersburg State University) under the grant 11.G34.31.0026 of the Government of the Russian Federation. A.K. is partially supported by RFBR grants 08-01-00342a and 11-01-00654, by grants NSh-8508.2010.1 and MK-4893.2010.1 of the President of the Russian Federation, and by the Programme on Mathematical Control Theory of the Presidium of the Russian Academy of Sciences.


DOI: https://doi.org/10.1093/imrn/rnr181


Bibliographic databases:

Received: 03.02.2011
Revised: 24.08.2011
Accepted:30.08.2011
Language:

Linking options:
  • http://mi.mathnet.ru/eng/imrn9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019